Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jrinker

My Accutane side effects

A little about me I am 28 years old and after struggling with cystic and regular acne for the majority of my life and trying numerous other medications I've decided to go on Accutane 40 milligrams twice a day.

 the first month was great after a few weeks most of my regular acne was gone and I wasn't developing anymore cystic acne.

 I am now about 5 months into my treatment and I've noticed some side effects that I don't think are normal? I was a pretty healthy gym goer and I hate fairly well but recently the past few weeks I've noticed I am not recovering from any types of muscle pulls or injuries. In the past five months I've developed plantar fasciitis, tennis elbow in both my elbows, I pulled a trap muscle and it hasn't recovered after weeks, my knees are very sore, and my rotator cuff in my one shoulder has been bothering me the past 6 weeks. I've nearly quit eating that healthy because I'm so bummed about not being able to go to the gym due to the injuries and maybe a bit of depression.. I also noticed I've started to develop allergies that I've never had my eyes and nose water constantly. My face and neck also feels like I'm getting pins and needles poked into it( not all the time maybe once or twice a day)


I am trying to determine if this his from my Accutane or what? I feel like it's too coincidental to not be?

 I am torn between living with terrible acne or dealing with the side effects from the Accutane

 the dermatologist who prescribe me this is kind of like a Turn and Burn Skin Clinic I've tried to ask them questions and they give me the same answers to use CeraVe and take Ibuprofen, they are also the only ones in my area who prescribe it


I guess I'm just looking for some advice

Edited by Jrinker

Share this post


Link to post
Share on other sites

You want to speak to your doctor about stopping or lowering your dose if you not willing to stop Accutane. You need to make sure you are not doing any strenuous exercise while on the medication. Even then it cause damage to the cartilage or joints in some people. Have you sought for physical therapy on your joint issues? I would also get some labs to check your hormones, b12,thyroid,vit d etc...to make sure your not deficient.

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×